Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Lorentzian forms for the Leech lattice


Authors: J. H. Conway and N. J. A. Sloane
Journal: Bull. Amer. Math. Soc. 6 (1982), 215-217
MSC (1980): Primary 10C05, 10E30
DOI: https://doi.org/10.1090/S0273-0979-1982-14985-0
MathSciNet review: 640949
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 10C05, 10E30

Retrieve articles in all journals with MSC (1980): 10C05, 10E30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-14985-0